Numerical Simulation of Turbulent Flows on a Spillway Bucket

Z Zhuang, Tongming Zhou

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)31-36
    JournalJournal of Hydraulic Engineering
    Volume6
    Publication statusPublished - 1994

    Cite this

    @article{7dba3af8a8bd422faa2b1a537cb14ff6,
    title = "Numerical Simulation of Turbulent Flows on a Spillway Bucket",
    author = "Z Zhuang and Tongming Zhou",
    year = "1994",
    language = "English",
    volume = "6",
    pages = "31--36",
    journal = "Journal of Hydraulic Engineering - ASCE",
    issn = "0733-9429",
    publisher = "American Society of Civil Engineers",

    }

    Numerical Simulation of Turbulent Flows on a Spillway Bucket. / Zhuang, Z; Zhou, Tongming.

    In: Journal of Hydraulic Engineering, Vol. 6, 1994, p. 31-36.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Numerical Simulation of Turbulent Flows on a Spillway Bucket

    AU - Zhuang, Z

    AU - Zhou, Tongming

    PY - 1994

    Y1 - 1994

    M3 - Article

    VL - 6

    SP - 31

    EP - 36

    JO - Journal of Hydraulic Engineering - ASCE

    JF - Journal of Hydraulic Engineering - ASCE

    SN - 0733-9429

    ER -